# SDR DXTA2010071904158

- Difficulty date: July 18, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N125QS
- Make and model: Beech 400A
- Aircraft serial: RK433
- Aircraft time: 2,216 hours, 2,130 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT APPROX 1500 FT, A STRONG ODOR IN COCKPIT. SIMILAR TO CANDLE WAX BURNING. ODOR DID NOT OCCUR DURING TAXI OR ANY OTHER PHASE OF FLT. ONLY DURING APPROACH & DID NOT APPEAR TO BE ELECTRICAL IN NATURE. AFTER OPENING FWD ENTRY DOOR, ODOR REMAINED IN COCKPIT FOR AT LEAST 20MIN. THERE WAS ONLY A VERY SLIGHT ODOR IN CABIN AND NONE IN CARGO BAY.  PERFORMED ENGINE RUNS AT VARYING POWER SETTINGS. NO ABNORMAL ODORS NOTED. RAN ACFT AT VARYING POWER SETTINGS WITH ANTI ICE ON. NO BURNING ODOR NOTED. TURNED ON AIR CONDITIONING SYS, NO BURNING ODOR NOTED.  NO FURTHER ACTION TAKEN AT THIS TIME. OPS CHECK GOOD AT THIS TIME IAW 71-00-00 & 21-00-00.
